# SDR DALA2020091003018

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 4,199 hours, 1,969 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Seized
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIREX TUBE SEIZED TO DIVERTER TEE.  HOUND ON AMDS 26-20- 0122302B.  FOUND THREADS DAMAGED ON DIVERTER TEE, UNABLE TO REMOVE OPPOSITE TUBE FROM TEE.  AOG SOURCING NEW TUBE AND TEE, P/N 999- 5651-503 AND 999-5654-505 NEEDED.  INSTALLED NEW FIREX LINE, PER A220 AMP 26-21-49 AND DIVERTER TEE PER A220 AMP 26-21-49.
